Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Asymptotic expansions of Coulomb wave functions


Author: Milton Abramowitz
Journal: Quart. Appl. Math. 7 (1949), 75-84
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/qam/28479
MathSciNet review: 28479
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/qam/28479
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society